Doctor insights on:
Niacin Face Cream
Depends: There are multiple face creams with multiple purposes. What did you buy it for? Some are for moisturizing, others for exfoliation, anti-aging, pigment removal, etc. If you look at skin care guidelines available at Skin Care Guidelines - SkinCarePhysicians.com you should be on the right track ...Read more
Im 26 years old .my eyes tears when I put makeup,face cream,in strong light,cold rooms.what to do?!
Dry eyes!: It sounds like your eyes are dry! Putting make up on exacerbates this causing them to tear. The fumes from makeup, face cream, and the cold air make them dry and become sensitive, then they tear. You can try oral Omega - 3s (I have success with EVOA dry eye formula), and use artificial tears such as systane balance. ...Read more
Please tell me, could you add vitamin a, c, &, e capsules to your basic face cream for better anti-aging benefits?
Omg! My 22 month old son just bite into a bottle of weleda calendula face cream! Is this poison? Could it effect him? Pls help!
No: This product contains a number of ingredients that pose risk with repeated exposure over time. There is no immediate risk from consumption of a small amount of the material. Do keep it away from him or discard it so he does not repeatedly ingest it. http://www.ewg.org/skindeep/brand/Weleda/ ...Read more
Neutrogena is a good: You still need to wear sunblock even in the winter. Up the moisturizer if you have flaking. ...Read more
Topicals for wrinkle: According to reviews on-line, this product can help diminish wrinkles. It is a moisturizer and by 'plumping' the skin, wrinkles are reduced. Better methods of wrinkle reduction would involve chemical peels, resurfacing and/or use of exfoliants such as retin a (tretinoin). ...Read more
Steroid Creams: Side effects of steroid creams include: skin thinning (atrophy) and stretch marks (striae). Easy bruising and tearing of the skin. Perioral dermatitis (rash around the mouth). Enlarged blood vessels (telangiectasia). Susceptibility to skin infections. Disguising infection e.g. Tinea incognito. Allergy to the steroid cream. ...Read more
I used nair face cream and I've had irritation and redness for almost 2 hours. When will this get better?
Hard to tell: Nair cream is not generally well tolerated, especially on the face. Irritation and redness after use is common reactions. How long it will last depends upon how sensitive your skin is and how severely you react. Make sure you have washed all the nair off your face, use gentle soap like Dove and lots of water. Apply soothing moisturizing face cream. Avoid using Nair in future. ...Read more
Serious Rx: If topical benzoyl peroxide (with clindamycin if available) hasn't resulted in a clear improvement in two weeks, or fails to clear you in a month, get with your personal physician for perscription Rx. Most of the "fancy" stuff that's over-the-counter is worthless / overpriced. Acne's not from poor hygiene, diet, or anything you're doing. ...Read moreSee 1 more doctor answer
Is there a face cream on the market containing both OTC and retinol (or by rx)? I am a senior woman with ugly vertical wrinkles on my cheeks.
Yes: Retinol, a form of vitamin a, is found in many otc products. Your local pharmacist can suggest a product but l'oreal, neutrogena, and oil of olay all make nice products with retinol. After you have a chance to try one of the products you can get stronger levels and a good skin care regimen from a dermatologist or facial plastic surgeon. Deeper lines may require fillers or laser for more results. ...Read more
I've recently been using an alpha hydroxy acid face cream & it says it's 8% aha of 70% solution. Does this mean the aha in the cream won't work?
Aha in face cream: No it does not mean the aha will not work. ...Read more
Derm: Stop using it. See a dermatologistGet a more detailed answer ›
Face cream: There are many formulations available and can be chosen based on different symptoms or characteristics of your skin. ...Read more